MathSciNet Relay Station
MathSciNet bibliographic data
MR899407 14G25 (11G30 14H25)
Coleman, Robert F. Ramified torsion points on curves. Duke Math. J. 54 (1987), no. 2, 615–640.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement